Advertisement

Lithuanian Mathematical Journal

, Volume 59, Issue 1, pp 54–66 | Cite as

On mixed joint discrete universality for a class of zeta-functions. II

  • Roma KačinskaitėEmail author
  • Kohji Matsumoto
Article
  • 37 Downloads

Abstract

We investigate the mixed joint discrete value distribution and the mixed joint discrete universality for the pair consisting of a rather general form of zeta-function with an Euler product and a periodic Hurwitz zeta-function with transcendental parameter. The common differences of relevant arithmetic progressions are not necessarily the same. Also some generalizations are given. For this purpose, certain arithmetic conditions on the common differences are used.

Keywords

arithmetic progression joint approximation Hurwitz zeta-function periodic coefficients probability measure value distribution weak convergence Matsumoto zeta-function Steuding class universality 

MSC

11M06 11M41 11M35 

Notes

References

  1. 1.
    B. Bagchi, The Statistical Behaviour and Universality Properties of the Riemann Zeta Function and Other Allied Dirichlet Series, PhD dissertation, Indian Statistical Institute, Calcutta, India, 1981.Google Scholar
  2. 2.
    P. Billingsley, Convergence of Probability Measures, 2nd ed., Willey, New York, 1999.CrossRefzbMATHGoogle Scholar
  3. 3.
    E. Buivydas and A. Laurinčikas, A discrete version of the Mishou theorem, Ramanujan J., 38(2):331–347, 2015.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    E. Buivydas and A. Laurinčikas, A generalized joint discrete universality theorem for the Riemann and Hurwitz zeta-functions, Lith. Math. J., 55(2):193–206, 2015.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    H. Cramér and M.R. Leadbetter, Stationary and Related Stochastic Processes, Wiley, New York, 1967.zbMATHGoogle Scholar
  6. 6.
    H. Heyer, Probability Measures on Locally Compact Groups, Springer, Berlin, Heidelberg, New York, 1977.CrossRefzbMATHGoogle Scholar
  7. 7.
    R. Kačinskaitė, A discrete limit theorem for the Matsumoto zeta-function in the space of analytic functions, Lith. Math. J., 41(4):344–350, 2001.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    R. Kačinskaitė, Joint discrete mixed universality of L-functions of new forms and periodic Hurwitz zeta-functions, Ann. Univ. Sci. Budap. Budap. Rolando Eötvös, Sect. Comput., 48:5–15, 2018.MathSciNetzbMATHGoogle Scholar
  9. 9.
    R. Kačinskaitė and B. Kazlauskaitė, Two results related to the universality of zeta-functions with periodic coeffcients, Results Math., 73:95, 2018, available from:  https://doi.org/10.1007/s00025-018-0856-z.
  10. 10.
    R. Kačinskaitė and A. Laurinčikas, The joint distribution of periodic zeta-functions, Stud. Sci. Math. Hung., 48(2):257–279, 2011.MathSciNetzbMATHGoogle Scholar
  11. 11.
    R. Kačinskaitė and K. Matsumoto, The mixed joint universality for a class of zeta-functions, Math. Nachr., 288(16):1900–1909, 2015.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    R. Kačinskaitė and K. Matsumoto, On mixed joint discrete universality for a class of zeta-functions, in A. Dubickas et al. (Eds.), Analytic and Probabilistic Methods in Number Theory. Proceedings of the 6th International Conference, Palanga, Lithuania, 11–17 September, 2016, Vilnius Univ. Press, Vilnius, 2017, pp. 51–66.Google Scholar
  13. 13.
    R. Kačinskaitė and K. Matsumoto, Remarks on the mixed joint universality for a class of zeta-functions, Bull. Aust. Math. Soc., 98(2):187–198, 2017.MathSciNetzbMATHGoogle Scholar
  14. 14.
    A. Laurinčikas, Limit Theorems for the Riemann Zeta-Function, Kluwer Academic, Dordrecht, 1996.CrossRefzbMATHGoogle Scholar
  15. 15.
    A. Laurinčikas, The joint universality for periodic Hurwitz zeta-functions, Analysis, 26(3):419–428, 2006.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    A. Laurinčikas, Joint universality of zeta functions with periodic coefficients, Izv. Math., 74(3):515–539, 2010.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    A. Laurinčikas, Joint discrete universality for periodic zeta-functions, Quaest. Math., 2018, available from:  https://doi.org/10.2989/16073606.2018.1481891.
  18. 18.
    A. Laurinčikas and R. Macaitienė, The discrete universality of the periodic Hurwitz zeta function, Integral Transforms Spec. Funct., 20:673–686, 2009.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    K. Matsumoto, Value-distribution of zeta-functions, in K. Nagasaka and E. Fouvry (Eds.), Analytic Number Theory. Proceedings of the Japanese–French Symposium held in Tokyo, Japan, October 10–13, 1988, Lect. Notes Math., Vol. 1434, Springer, Berlin, Heidelberg, 1990, pp. 178–187.Google Scholar
  20. 20.
    K. Matsumoto, A survey on the theory of universality for zeta and L-functions, in M. Kaneko, S. Kanemitsu, and J. Liu (Eds.), Number theory: Plowing and Starring through High Wave Forms. Proceedings of the 7th China–Japan Seminar, Fukuoka, Japan, 28 October 1–November, 2013, Ser. Number Theory Appl., Vol. 11, World Scientific, Singapors, 2015, pp. 95–144.Google Scholar
  21. 21.
    S.N. Mergelyan, Uniform approximations to functions of a complex variable, Am. Math. Soc., Transl., 101, 99 pp., 1954.Google Scholar
  22. 22.
    H. Mishou, The joint value-distribution of the Riemann zeta-function and Hurwitz zeta-functions, Lith. Math. J., 47(1):32–47, 2007.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    H.L. Mongomery, Topics in Multiplicative Number Theory, Lect. Notes Math., Vol. 227, Springer, Berlin, Heidelberg, 1971.Google Scholar
  24. 24.
    J. Sander and J. Steuding, Joint universality for sums and products of Dirichlet L-functions, Analysis, 26(3):295–312, 2006.MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    W. Schnee, Die Funktionalgleichung der Zetafunktion und der Dirichletschen Reiben mit periodishen Koeffizienten, Math. Z., 31:378–390, 1930.MathSciNetCrossRefGoogle Scholar
  26. 26.
    J. Steuding, Value-Distribution of L-Functions, Lect. Notes Math., Vol. 1877, Springer, Berlin, Heidelberg, 2007.Google Scholar
  27. 27.
    S.M. Voronin, Theorem on the “universality” of the Riemann zeta-function, Math. USSR, Izv., 9:443–453, 1975.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsVytautas Magnus UniversityKaunasLithuania
  2. 2.Graduate School of MathematicsNagoya UniversityNagoyaJapan

Personalised recommendations